RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 258, Number 6, Pages 1298–1300 (Mi dan44537)  

This article is cited in 4 scientific papers (total in 5 papers)

MATHEMATICS

Optimality of M. Riesz's interpolation theorem in the upper triangle

A. A. Dmitriev, E. M. Semenov

Voronezh State University

Full text: PDF file (365 kB)

Bibliographic databases:
UDC: 517.983.23
Presented: С. М. Никольский
Received: 26.01.1981

Citation: A. A. Dmitriev, E. M. Semenov, “Optimality of M. Riesz's interpolation theorem in the upper triangle”, Dokl. Akad. Nauk SSSR, 258:6 (1981), 1298–1300

Citation in format AMSBIB
\Bibitem{DmiSem81}
\by A.~A.~Dmitriev, E.~M.~Semenov
\paper Optimality of M.~Riesz's interpolation theorem in the upper triangle
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 258
\issue 6
\pages 1298--1300
\mathnet{http://mi.mathnet.ru/dan44537}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0625747}
\zmath{https://zbmath.org/?q=an:0514.46050}


Linking options:
  • http://mi.mathnet.ru/eng/dan44537
  • http://mi.mathnet.ru/eng/dan/v258/i6/p1298

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Astashkin, S. M. Nikol'skii, S. Ya. Novikov, “Evgenii Mikhailovich Semenov (on his 60th birthday)”, Russian Math. Surveys, 56:6 (2001), 1193–1198  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. V. I. Ovchinnikov, Ya. I. Popov, “Sharpness of the Calderón–Lozanovskii Interpolation Construction”, Funct. Anal. Appl., 40:1 (2006), 66–69  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. V. I. Ovchinnikov, “The quasinormed Neumann–Schatten ideals and embedding theorems for the generalized Lions–Peetre spaces of means”, St. Petersburg Math. J., 22:4 (2011), 669–681  mathnet  crossref  mathscinet  zmath  isi
    4. V. I. Ovchinnikov, “Sharp Interpolation Theorems in Couples of $L_p$ Spaces for Generalized Lions–Peetre Spaces of Means”, Funct. Anal. Appl., 46:4 (2012), 313–315  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    5. V. I. Ovchinnikov, “Interpolation functions and the Lions–Peetre interpolation construction”, Russian Math. Surveys, 69:4 (2014), 681–741  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:21
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020